# SDR SWAA2016080254464

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485114
- Part serial: 10853
- Condition: Stuck
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 INBD GROUND SPOILER ACTUATOR STUCK.  R & R ACTUATOR IAW AMM.
